MathSciNet Relay Station
MathSciNet bibliographic data
MR1018445 (90h:53009) 53A10 (53C42)
Gomes, Jonas de Miranda Spherical surfaces with constant mean curvature in hyperbolic space. Bol. Soc. Brasil. Mat. 18 (1987), no. 2, 49–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement